Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Cyclic large sets of Steiner triple systems of order $ 15$

Author: Kevin T. Phelps
Journal: Math. Comp. 55 (1990), 821-824, S1
MSC: Primary 05B07
MathSciNet review: 1035942
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We examine a class of large sets of Steiner triple systems of order 15 having an automorphism consisting of two fixed points and a 13-cycle. We exhibit all members of this class: there are 256 nonisomorphic systems. We examined these members for initial configurations which could lead to a large set of Steiner quadruple systems of order 16 and established that no large set exists having three fixed points and a 13-cycle.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 05B07

Retrieve articles in all journals with MSC: 05B07

Additional Information

PII: S 0025-5718(1990)1035942-1
Article copyright: © Copyright 1990 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia